# SDR ASOA03190

- Difficulty date: April 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0264
- Condition: Chafed
- Location: Nr 2 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4496 - DURING CLIMB-OUT FROM DFW-CHS, AT APPROXIMATELY 22,000 FEET THE CREW RECEIVED A NR 2 HYDRAULIC LOW PRESSURE WARNING MESSAGE WITH THE SYNOPTIC PAGE SHOWING NO HYDRAULIC FLUID IN THE RESERVOIR.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN PUMP PRESSURE LINE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
